Equivariant classification of 2-torus manifolds

Volume 115 / 2009

Zhi Lü, Mikiya Masuda Colloquium Mathematicum 115 (2009), 171-188 MSC: 57S10, 14M25, 52B70. DOI: 10.4064/cm115-2-3

Abstract

We consider locally standard 2-torus manifolds, which are a generalization of small covers of Davis and Januszkiewicz and study their equivariant classification. We formulate a necessary and sufficient condition for two locally standard 2-torus manifolds over the same orbit space to be equivariantly homeomorphic. This leads us to count the equivariant homeomorphism classes of locally standard 2-torus manifolds with the same orbit space.

Authors

  • Zhi LüInstitute of Mathematics
    School of Mathematical Science
    Fudan University
    Shanghai 200433, P.R. China
    e-mail
  • Mikiya MasudaDepartment of Mathematics
    Osaka City University
    Sumiyoshi-ku, Osaka 558-8585, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image